Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3659
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The quantum super-Yangian and Casimir operators of Uq (gl(M|N))
Author: Zhang, R. B.
Citation: Letters in Mathematical Physics, 1995; 33(3):263-272
Publisher: D. Reidel.
Issue Date: 1995
ISSN: 0377-9017
Statement of
Responsibility: 
R. B. Zhang
Abstract: TheZ 2 graded Yangian Yq(gl(M |N)) associated with the Perk-SchultzR matrix is introduced. Its structural properties, the central algebra in particular, are studied. AZ 2-graded associative algebra epimorphism Yq(gl(M |N)) → Uq (gl(M |N)) is obtained in explicit form. Images of central elements of the quantum super-Yangian under this epimorphism yield the Casimir operators of the quantum supergroup Uq(gl(M |N)) constructed in an earlier publication.
DOI: 10.1007/BF00749628
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.